Norton's theorem for batch routing queueing networks

Falko Bause, Richardus J. Boucherie, Peter Buchholz

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)


This paper shows that the aggregation and decomposition result known as Norton’s theorem for queueing networks can be extended to a general class of batch routing queueing networks with product-form solution that allows for multiple components to simultaneously release and receive (batches of) customers.
Original languageUndefined
Article number10.1081/STM-100001399
Pages (from-to)39-60
Number of pages22
JournalStochastic models
Issue number1
Publication statusPublished - 2001


  • EWI-18006
  • Decomposition
  • Product form solution
  • Aggre- gation
  • METIS-201293
  • IR-72146
  • Batch routing queueing networks
  • Norton’s theorem

Cite this